Mathematica Moravica, Vol. 13-1 (2009)


Mehmet Açıkgöz
Some Results About Best and 2-Best Approximation on 2-Structures
Mathematica Moravica, Vol. 13-1 (2009), 1–11.
Download PDF file: (398kB)

N. Aliev, Sh. Rezapour, M. Jahanshahi
On a Mixed Problem for Navier-Stokes System in the Unit Cube
Mathematica Moravica, Vol. 13-1 (2009), 13–24.
Download PDF file: (380kB)

Stojan Bogdanović, Miroslav Ćirić, and Žarko Popović
Power Semigroups that are 0-Archimedean
Mathematica Moravica, Vol. 13-1 (2009), 25–28.
Download PDF file: (333kB)

Erdal Ekici
On e*-Open Sets and (D,S)*-Sets
Mathematica Moravica, Vol. 13-1 (2009), 29–36.
Download PDF file: (337kB)

Snežana Matic-Kekic and Vojislav Mudrinski
Some New 2-Designs from a Wreath Product on 18 Points
Mathematica Moravica, Vol. 13-1 (2009), 37–41.
Download PDF file: (341kB)

Dragomir M. Simeunović
A Remark on the Moduli of the Roots of Algebraic Equations
Mathematica Moravica, Vol. 13-1 (2009), 43–47.
Download PDF file: (279kB)

Milan R. Tasković
Transversal Ordered Interval and Edges Spaces, Fixed Points and Applications
Mathematica Moravica, Vol. 13-1 (2009), 49–75.
Download PDF file: (566kB)

Milan R. Tasković
New Equivalents of the Axiom of Choice and Consequences
Mathematica Moravica, Vol. 13-1 (2009), 77–94.
Download PDF file: (220kB)

Ioana Tişe
Set Integral Equations in Metric Spaces
Mathematica Moravica, Vol. 13-1 (2009), 95–102.
Download PDF file: (349kB)


©2009 Mathematica Moravica